# SDR COMA9810229

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 1C717
- Condition: Out Of Position
- Location: Rt Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5720-622-01I, REVEALED THE WIRE HARNESS FOR THE RIGHT WING FORWARD FUEL BOOST PUMP TO BE CHAFFING ON THE METAL BRAIDED FUEL LINE.  PUMP WIRE INSULATION WAS NOT DAMAGED ONLY WIRE HARNESS PROTECTIVE COVERING.  REMOVED PUMP AND HARNESS AND INSTALLED SERVICEABLE PUMP MAKING SURE THE WIRE HARNESS WAS CLEAR OF ALL STRUCTURE AND FUEL LINES.
